Lower Lp-Bounds for Scattering Solutions of the Schrödinger Equations

Tohru Ozawa*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


In this article, the asymptotic behavior in time of scattering solutions to the Schrödinger equation is investigated. Under rather natural assumptions, Ln(Rn)-lower bound estimates of the form for with Φ ≠0 are established, where Hcont(H) denotes the continuous spectral subspace of H. This shows that the estimates obtained by the author in [10] are optimal.

Original languageEnglish
Pages (from-to)579-586
Number of pages8
JournalPublications of the Research Institute for Mathematical Sciences
Issue number4
Publication statusPublished - 1989
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Lower Lp-Bounds for Scattering Solutions of the Schrödinger Equations'. Together they form a unique fingerprint.

Cite this